Joint pain

It has been just over a year since my last chemotherapy treatment and I have been experiencing joint pain that seems to be getting worse not better.  I walk everyday and do Pilates and yoga a few time a week but some days I can’t do anything without pain.  Has anyone else experienced this or is it just me ?

Comments

  • FlowergirlFlowergirl Mod Vol Mod Vol
    Hello @MollyM... sorry to hear you are experiencing this recent difficulty. So hard to determine and perhaps best to have a mention with your DR team as you indicate it seems worse not better. Hoping for the best for you....I found that those side effects from chemo can come and go as well as linger or get more bothersome by other issues as well.
  • jen_kjen_k
    Last time I had chemo (paclitaxel) two weeks ago, I had this crazy foot pain. It was if my inner bone/nerves were made of an ice- fire melting zinginess. It lasted 2 - 4 hrs most evenings for a few days that chemo.  Helped by warm bean bag texture to feet. Then it was gone. Came back once again this week. Hope it doesn’t come back!!
  • kastoyleskastoyles
    I finished chemo in July 2016 and still have some numbness in my left heel. Occasionally will throb a little, but otherwise not particularly bothersome. I did have restless legs as well as leg pain during chemo. Heating pads and heat rub ointment helped. Let your doctor know what you experienced.

  • Jule_PJule_P
    Hi Molly. I definitely got joint pain after chemo in 2011 and again this time. It went away after a year or two last time. Keep moving! Using RMT, yoga, heat therapy, acupuncture also worked. 
Sign In or Register to comment.